default-icon
Had 3 hours' sleep since 3 days
I have been taking a modafil 200 since days. I dont feel sleepy but I feel anxious and my hands are trembling too
736 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO, TABLET MIRTAZEPIN 45 MG ONE AT NIGHT FOR TEN TO FIFTEEN. TABLET ETIZOLA10 ONE AT NIGHT FOR TEN TO FIFTEEN DAYS. IF YOU FEEL COMFORTABLE CONTINUE IT. O.K, BYE.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.